| Model Number |
MAJ-209 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the service center for evaluation.Therefore, the exact cause of the reported event cannot be determined.Upon return of the device, an evaluation will be performed, and a supplemental report will be submitted.
Event or Problem Description
The service center received a report of six single use suction valves (maj-209) all from the same lot number 8xh, that were breaking off either during or after an unspecified procedure.The six valves from lot 8xh were previously reported as part of a device recall, recall report number z-2148-2019, initiated on april 1, 2019.It is not known if the six valves reported, broke off before or after a procedure, or if the suction valves were used on one patient or multiple patients during one or multiple procedures.This is for the first suction valve that broke off out of the six valves reported.Report 1 of 6.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the initial device evaluation and correction of the lot number and manufacture date.Please see updated sections: d4, d10, h2, h3, h4, h6 and h10.The maj-209 single use suction valve was received at the service center for evaluation of broken suction valve connector.The received condition device confirmed the user facility¿s complaint.The visual inspection of the received condition maj-209 suction valve confirmed that one of the used valves had a break at the suction valve connector from the main body.The original equipment manufacturer (oem) has opened an investigation for this malfunction.A supplemental report will be submitted upon completion of the investigation.This is report 1 of 6.